PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2016 | 70 | 2 |
Tytuł artykułu

The degree of approximation by Hausdorff means of a conjugate Fourier series

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The purpose of this paper is to analyze the degree of approximation of a function \(\overline f\) that is a conjugate of a function \(f\) belonging to the Lipschitz class by Hausdorff means of a conjugate series of the Fourier series.
Rocznik
Tom
70
Numer
2
Opis fizyczny
Daty
wydano
2016
online
2016-12-24
Twórcy
Bibliografia
  • Hardy, G. H., Divergent Series, Clarendon Press, Oxford, 1949.
  • Hausdorff, F., Summationsmethoden und Momentfolgen, Math. Z. 9 (1921), I: 74-109, II: 280–289.
  • Hildebrandt, T. H., Schoenberg, I. J., On linear functional operations and the moment problem for a finite interval in one or several dimensions, Ann. of Math. 34 (1933), 317-328.
  • Jakimovski, A., The sequence-to-function analogues to Hausdorff transformations, Bulletin of the Research Council of Israel vol. 8, 1959 (1960).
  • Kęska, S., A variant of the Hausdorff theorem for multi-index matrices II, Linear Algebra Appl. 327 (2001), 17-26.
  • Lal, S., Approximation of conjugates of almost Lipschitz functions by matrix Cesaro summability method, Arab. J. Math. Sci. 10 (2) (2004), 54.
  • Lal, S., Mishra, A., Euler-Hausdorff matrix summability operator and trigonometric approximation of the conjugate of a function belonging to the generalized Lipschitz class, J. Inequal. Appl. (2013), 2013:59.
  • Privalov, I. I., Sur les fonctions conjuguees, Bull. Soc. Math. France 44 (1916), 100-103.
  • Qureshi, K., On the degree of approximation of function belonging to the Lipschitz class by means of a conjugate series, Indian J. Pure Appl. Math. 12 (9) (1981), 1120-1123.
  • Rhoades, B. E., Ozkoklu, Kevser, Albayrak, Inci, On the degree of approximation of functions belonging to a Lipschitz class by Hausdorff means of its Fourier series, Appl. Math. Comput. 217 (2011), 6868-6871.
  • Toeplitz, O., Uber allgemeine lineare Mittelbildungen, Prace Matematyczno-Fizyczne 22 (1911), 111-119.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_17951_a_2016_70_2_63
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.